# SDR SWIA971487

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INBOARD FLAPS WOULD NOT RETRACT AND A DISAGREEMENT INBOARD FLAPS.  CYCLED 3 TIMES.  RETURNED TO LAX.  REPAIRED CHAFFED WIRE ON LEFT INBOARD FLAP.  CYCLED FLAPS NUMEROUS TIMES.  OPS CHECK GOOD.
